Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Integral geometric properties of capacities


Author: Pertti Mattila
Journal: Trans. Amer. Math. Soc. 266 (1981), 539-554
MSC: Primary 31B15; Secondary 28A75, 31C15
MathSciNet review: 617550
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ m$ and $ n$ be positive integers, $ 0 < m < n$, and $ {C_K}$ and $ {C_H}$ the usual potential-theoretic capacities on $ {R^n}$ corresponding to lower semicontinuous kernels $ K$ and $ H$ on $ {R^n} \times {R^n}$ with $ H(x,y) = K(x,y){\left\vert {x - y} \right\vert^{n - m}} \geqslant 1$ for $ \left\vert {x - y} \right\vert \leqslant 1$. We consider relations between the capacities $ {C_K}(E)$ and $ {C_H}(E \cap A)$ when $ E \subset {R^n}$ and $ A$ varies over the $ m$-dimensional affine subspaces of $ {R^n}$. For example, we prove that if $ E$ is compact, $ {C_K}(E) \leqslant c\smallint {C_H}(E \cap A)d{\lambda _{n,m}}A$ where $ {\lambda _{n,m}}$ is a rigidly invariant measure and $ c$ is a positive constant depending only on $ n$ and $ m$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 31B15, 28A75, 31C15

Retrieve articles in all journals with MSC: 31B15, 28A75, 31C15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1981-0617550-8
PII: S 0002-9947(1981)0617550-8
Article copyright: © Copyright 1981 American Mathematical Society